# SDR DXTA2025071604254

- Difficulty date: July 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N543QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0092
- Aircraft time: 7,393 hours, 5,003 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Window Frame
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE APPEARS TO BE A CRACK IN THE LOWER PORTION OF THE AFT EMERGENCY EXIT HATCH WINDOW. AFTER INSPECTION FOUND OUTER FROST PAIN TO BE SCRATCHED. REMOVED PANE AND REPLACED WITH CUSTOMER PROVIDED OUTER FROST PANE PER 680A AMM 5-20-20
